| Model Number |
305635 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd sharps collector 1qt there was a missing lid.The following information was provided by the initial reporter.The customer stated: "one lid was missing.".
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Additional Manufacturer Narrative
H6: investigation summary: according with this investigation, there is not enough information provided like pictures of the original packaging in order to determine the root cause of this issue, however, it was noticed that this issue arose from a product sold in japan and all the shipping and transportation process for that country products indicates that flex is in charge of manufacturing, packaging and loading of the product, while bd is in control of transportation, transshipment, distribution and final delivery.For this reason, in can be concluded that products sold out of usa goes through different distribution stages where this kind of issue may be generated due to the handling carried out during the transportation and those activities are out of flex¿s scope.A device history review could not be completed as no batch number was provided.
Event or Problem Description